JournalsrmiVol. 35, No. 2pp. 339–422

A polynomial Carleson operator along the paraboloid

  • Lillian B. Pierce

    Duke University, Durham, USA
  • Po-Lam Yung

    The Chinese University of Hong Kong, Hong Kong
A polynomial Carleson operator along the paraboloid cover

A subscription is required to access this article.

Abstract

In this work we extend consideration of the well-known polynomial Carleson operator to the setting of a Radon transform acting along the paraboloid in Rn+1\mathbb R^{n+1} for n2n \geq 2. Inspired by work of Stein and Wainger on the original polynomial Carleson operator, we develop a method to treat polynomial Carleson operators along the paraboloid via van der Corput estimates. A key new step in the approach of this paper is to approximate a related maximal oscillatory integral operator along the paraboloid by a smoother operator, which we accomplish via a Littlewood–Paley decomposition and the use of a square function. The most technical aspect then arises in the derivation of bounds for oscillatory integrals involving integration over lower-dimensional sets. The final theorem applies to polynomial Carleson operators with phase belonging to a certain restricted class of polynomials with no linear terms and whose homogeneous quadratic part is not a constant multiple of the defining function y2|y|^2 of the paraboloid in Rn+1\mathbb R^{n+1}.

Cite this article

Lillian B. Pierce, Po-Lam Yung, A polynomial Carleson operator along the paraboloid. Rev. Mat. Iberoam. 35 (2019), no. 2, pp. 339–422

DOI 10.4171/RMI/1057